# SDR ASAA2015012710460

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 44,662 hours, 17,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100137901
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER IN SEAT 17F ON WALL MISSING.  ACFT GROUNDED.  REPLACED COVER PLATE.
